MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC FS LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC FS LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT
Model Number 20005D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device manufacture date: unknown.(b)(4).The system was evaluated by a field service engineer.All modes of operation and calibrations were verified and no failures were detected.A review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a laser vision correction patient had surgery on (b)(6) 2021 which resulted in a thin flap in the right eye (od).The surgery was completed the same day by switching to photorefractive keratectomy (prk).
 
Additional Manufacturer Narrative
Section h4 device manufacture date was noted as unknown.The correct manufacturing date is oct.30, 2007.A record review was performed.A product deficiency review was performed and there is no product deficiency identified.A document, service history, and trending was reviewed.There is not a recognizable adverse trend.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.A labeling review was conducted; the operator manual for the system was reviewed and found to include adequate instructions for use, warnings and operational errors.The review of the device history record (dhr) for femto laser system showed that there were no issues or non-conformities.The system and its components met all specifications prior to being released.Manufacturing has been ruled out as a potential cause for the reported issue.Based on the investigation results, no corrective action has been issued.Based on the investigation results there is no indication of a product quality deficiency.Johnson & johnson surgical vision will continue to monitor these types of complaints.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.

Brand Name
FS LASER SYSTEM
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
MDR Report Key11633179
Report Number3006695864-2021-07466
Device Sequence Number17064696
Product Code GEX
UDI-Device Identifier05050474573451
UDI-Public(01)05050474573451
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20005D
Device Catalogue Number20005D
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer04/17/2021
Initial Report FDA Received Date04/08/2021
Supplement Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATIENT INTERFACE LOT # 60271092; PATIENT INTERFACE LOT # 60271092
Outcome Attributed to Adverse Event Required Intervention;